MAUDE Adverse Event Report: DEPUY MITEK LLC US MINIQA+ # ORTHOCORD OS-2; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINIQA+ # ORTHOCORD OS-2; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 10/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the surgeon that a patient had a periprosthetic fracture around her old radial head replacement with a miniqa+ # orthocord os-2 device.According to the report, the patient was more than a year out from a left radial head replacement arthroplasty when she felt a snap within the arm while she was picking up her (b)(6) year old granddaughter.She suffered pain.The current status of the patient is unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that after a left radial head replacement arthroplasty, a patient felt a snap within the arm and had pain.The patient was diagnosed with a periprosthetic fracture around her old radial head replacement with a mini qa+ w/ #0 ocord and os-2 needle w/bit.No product malfunction was reported.The complaint device was not returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [3857173] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthese mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MINIQA+ # ORTHOCORD OS-2
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11253925
Report Number1221934-2021-00300
Device Sequence Number3563804
Product Code JDR
UDI-Device Identifier10886705001866
UDI-Public10886705001866
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number212038
Device Catalogue Number212038
Device Lot Number3857173
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR